# SDR SWAA2025120442501

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8918Q
- Make and model: Boeing 737-8
- Aircraft serial: 68206
- Aircraft time: 6,336 hours, 3,348 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INTERIOR STRUCTURE FORWARD OF DOOR OPENING ASSIST HANDLE LOOSE. LOWER NUT CRACKED.   R & R INTERIOR STRUCTURE FORWARD OF DOOR OPENING ASSIST HANDLE LOWER NUT IAW AMM 20-50-11.
